| Model Number |
LEFTY TIGHTY LAG SCREW, Ø10.5MMX120MM |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection it was noted that the locking ring is missing.The device also shows signs of use.As the product has been used, it cannot be determined at what point the locking ring was missing.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces during use.
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an 5030-000 lag screw inserter pin popped out during the procedure, not allowing the surgeon to properly engage the lag screw locking tool.Upon removal o the 1192-120 lag screw, it was determined that it was missing the locking ring.Surgeon made sure it had not broken inside the patient and confirmed it did not; therefore determined it was missing upon opening package.A second lag screw was used and case was completed without further issues.This was discovered during an intertrochanteric fracture procedure on (b)(6) 2022.